# SDR MALA954469

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Ws 131.899 Le
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION IN FFM, THE CREW FOUND A DENT IN THE LEFT LEADING EDGE DUE TO A BIRDSTRIKE JUST INBOARD OF WS 131.899.  THE AIRCRAFT WAS FERRIED TO MSP FOR REPAIR.  MAINTENANCE REPAIRED THE LEADING EDGE BY INSTALLING A FILLER AND REPAIR DOUBLER IAW FAC SRM 57-90-20 PAGES 3-8, DATED 1 NOV 94.  (W)
